S. K. Hui, J. Mikes and Pradip Mandal
The present paper deals with the study of Ricci solitons on submanifolds,
specially invariant and anti-invariant submanifolds of Kenmotsu manifolds with respect to Riemannian connection, quarter symmetric metric connection and quarter symmetric non-metric φ-connection, respectively.
Keywords and Phrases : Invariant submanifold, anti-invariant submanifold, Ricci solitons, quarter symmetric metric connection, quarter symmetric non-metric φ- connection
AMS Subject Classification : : 53C15, 53C42.
Received date : November 9, 2016
Accepted date: December 13, 2016
cited by: J.T.S. Vol. 10 (2016), pp.79-89